# SDR SIMA2021083029004

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,909 hours, 36,210 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

E 1 HYD PUMP FAIL EICAS MSG @ 3100 FT. HYD SYS 1 FAIL. LANDED SAFELY IN DFW DECLARED EMERGENCY.DURING TROUBLE SHOOTING FOUND ENGINE 1 HYD PUMP UPPER PRESSURE HOSE CHAFFED AND LEAKING FLUID. REF LOG PAGE 4759892 ITEM # 2 -C/A-REMOVED AND REPLACED ENGINE 1 HYD PUMP UPPER PRESSURE HOSE IAW EMB 145 AMM CH 29-10-20, 29-10-03. SEE ITEM #2 THIS NRWC 680-DFW-04976 FOR LEAK CHECK
